# SDR DALA2025032202149

- Difficulty date: March 19, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 74,474 hours, 34,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: ON APPROCH TO GATE, CREW NOTED DIRTY SOCK ODOR IN COCKPIT. CREW DESELECTEED APU BLEED AND ODER GRADUALLY DISAPPEARED CAPT NOTED FA WHO STATED THY DID NOT SMELL THE ODOR IN THE CABIN. C/A: FOUND A HYDRAULIC LEAK FROM THE BRAKE SELECTOR VALVE MANIFOLD. R /R THE O-RINGS ON THE BRAKE SELECTOR VALVE MANIFOLD PER A320 AMM 32-42. OPS AND LEAK CHECK GOOD. FOLLOWED ODI PREVENTION STEPS ON LOG# 0865592. C/W W/C 0550-2002. FOUND APU INGESTED HYDRAULIC PERFORMED CORRECTIVE ACTIVE FOR TYPE 1 APU. C/W W/C 4900-2001 AND AMM 21-00-00-615-803-A AND AMM 36-0-00-615-801-A. DECONTAMINATION OF THE ECS LEVEL B ACCOMPLISHED. APU IS FORWARDED TO MEL. (LP: 6522442)
